0 of 5 Questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 5 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
A 72-year-old male client with acute bursitis is receiving oxycodone hydrochloride q4h PRN pain. When providing this client with pain medication, it is most important for the nurse to consider what fact?
The nurse administers two newly prescribed medications, isosorbide dinitrate, and hydrochlorothiazide, to a client. Which follow-up assessment is most important for the nurse to perform?
A client has a continuously running peripheral infusion. The healthcare provider prescribes an antibiotic as a piggyback infusion four times per day. In order to administer the antibiotic, the nurse should do which of the following? Select all that apply.
The family of a home infusion client calls the home health nurse one night to report that the electronic infusion pump alarm is sounding. What should the nurse anticipate as the cause of the infusion pump alarming? Select all that apply.
A client is to receive a unit of packed red blood cells (PRBCs). The nurse and another nurse have confirmed that the correct blood for the client has been obtained from the blood bank. Immediately prior to starting the blood transfusion, what client assessment should the nurse make?